dc.contributor.author |
Kashuri, A.
|
|
dc.contributor.author |
Ali, M.A.
|
|
dc.contributor.author |
Abbas, Mujahid
|
|
dc.contributor.author |
Toseef, M.
|
|
dc.date.accessioned |
2022-04-29T11:54:50Z |
|
dc.date.available |
2022-04-29T11:54:50Z |
|
dc.date.issued |
2021-06 |
|
dc.description.abstract |
In this paper, authors establish a new identity for a differentiable function using generic integral operators.
By applying it, some new integral inequalities of trapezium, Ostrowski and Simpson type are obtained.
Moreover, several special cases have been studied in detail. Finally, many useful applications have been
found. |
en_US |
dc.description.department |
Mathematics and Applied Mathematics |
en_US |
dc.description.librarian |
am2022 |
en_US |
dc.description.uri |
https://sciendo.com/journal/JAMSI |
en_US |
dc.identifier.citation |
Kashuri, A., Ali, M.A., Abbas, M. and Toseef, M.. "Some new inequalities for generalized convex functions pertaining generalized fractional integral operators and their applications" Journal of Applied Mathematics, Statistics and Informatics, vol.17, no.1, 2021, pp.37-64. https://doi.org/10.2478/jamsi-2021-0003. |
en_US |
dc.identifier.issn |
1339-0015 (online) |
|
dc.identifier.other |
10.2478/jamsi-2021-0003 |
|
dc.identifier.uri |
https://repository.up.ac.za/handle/2263/84983 |
|
dc.language.iso |
en |
en_US |
dc.publisher |
Sciendo |
en_US |
dc.rights |
© 2021 A. Kashuri et al., published by Sciendo. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. |
en_US |
dc.subject |
Inequalities |
en_US |
dc.subject |
Convexity |
en_US |
dc.subject |
Raina’s function |
en_US |
dc.subject |
Special means |
en_US |
dc.subject |
Error estimation |
en_US |
dc.title |
Some new inequalities for generalized convex functions pertaining generalized fractional integral operators and their applications |
en_US |
dc.type |
Article |
en_US |